# SDR C1HA200592002

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE NR 6 L/E FAILED TO RETRACT, COMPLIED WITH COM PROCEDURE 2.27.12 SLAT WAS STILL EXTENDED.  CONFERRED WITH DISPATCH/MDC, DECLARED AN EMERGENCY.  COMPLIED WITH COM PROCEDURE 2.28.4 AND DUMPED APPROXIMATELY 23K LBS FUEL BEFORE RETURN TO STL.  REMOVED AND REPLACED NR 6 L/E SLAT ACTUATOR IAW 27-81-32, ALL OPS NORMAL IAW 27-81-00.  SERVICED HYDRAULICS TO FULL IAW 12-12-00.
